American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Sergey A. Melikhov and Justyna Zajac. Contractible polyhedra in products of trees and absolute retracts in products of dendrites. Proc. Amer. Math. Soc. 141 (2013) 2519-2535.
Abstract, references, and article information   
View Article: PDF

[2] J. Scott Carter, Masahico Saito and Shin Satoh. Ribbon-moves for 2-knots with 1-handles attached and Khovanov-Jacobsson numbers. Proc. Amer. Math. Soc. 134 (2006) 2779-2783. MR 2213759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John R. Klein. On embeddings in the sphere. Proc. Amer. Math. Soc. 133 (2005) 2783-2793. MR 2146234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alex N. Dranishnikov and Yuli B. Rudyak. Examples of non-formal closed $(k-1)$-connected manifolds of dimensions $\ge 4k-1$. Proc. Amer. Math. Soc. 133 (2005) 1557-1561. MR 2111957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shin Satoh. Non-additivity for triple point numbers on the connected sum of surface-knots. Proc. Amer. Math. Soc. 133 (2005) 613-616. MR 2093086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Vyacheslav S. Krushkal. Embedding obstructions and {\boldmath $4$}-dimensional thickenings of {\boldmath $2$}-complexes. Proc. Amer. Math. Soc. 128 (2000) 3683-3691. MR 1690995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Francisco F. Lasheras. An obstruction to 3-dimensional thickenings. Proc. Amer. Math. Soc. 128 (2000) 893-902. MR 1621973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] I. R. Aitchison, S. Matsumoto and J. H. Rubinstein. Dehn surgery on the figure 8 knot: Immersed surfaces. Proc. Amer. Math. Soc. 127 (1999) 2437-2442. MR 1485454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Skopenkov. On the deleted product criterion for embeddability in $\mathbb R^m$ . Proc. Amer. Math. Soc. 126 (1998) 2467-2476. MR 1423334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Saburo Matsumoto. Non-separable surfaces in cubed manifolds. Proc. Amer. Math. Soc. 125 (1997) 3439-3446. MR 1415352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zhong Mou Li. Every $3$-manifold with boundary embeds in ${\rm Triod}\times {\rm Triod}\times I$ . Proc. Amer. Math. Soc. 122 (1994) 575-579. MR 1254861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michael Motto. A sufficient condition for surfaces in $3$-manifolds to have unique prime decompositions . Proc. Amer. Math. Soc. 120 (1994) 1275-1280. MR 1195727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Scott Carter and Masahico Saito. Canceling branch points on projections of surfaces in $4$-space . Proc. Amer. Math. Soc. 116 (1992) 229-237. MR 1126191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Martin Scharlemann. Handlebody complements in the $3$-sphere: a remark on a theorem of Fox . Proc. Amer. Math. Soc. 115 (1992) 1115-1117. MR 1116272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. Scott Carter. Closed curves that never extend to proper maps of disks . Proc. Amer. Math. Soc. 113 (1991) 879-888. MR 1070511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] K. S. Sarkaria. Embedding and unknotting of some polyhedra . Proc. Amer. Math. Soc. 100 (1987) 201-203. MR 883429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Nathan Habegger. An intersection homology obstruction to immersions . Proc. Amer. Math. Soc. 96 (1986) 693-697. MR 826504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Thomas F. Banchoff. Normal curvatures and Euler classes for polyhedral surfaces in $4$-space . Proc. Amer. Math. Soc. 92 (1984) 593-596. MR 760950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Boris V. Yusin. A combinatorial formula for the normal Euler class of a lattice $2$-manifold in $4$-space . Proc. Amer. Math. Soc. 92 (1984) 578-592. MR 760949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ulrich Brehm. A nonpolyhedral triangulated M\"obius strip . Proc. Amer. Math. Soc. 89 (1983) 519-522. MR 715878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Vagn Lundsgaard Hansen and Jesper Michael Møller. On the existence of equivariant embeddings of principal bundles into vector bundles . Proc. Amer. Math. Soc. 88 (1983) 157-161. MR 691299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Stavros Papastavridis. On the vanishing of the dual Stiefel-Whitney classes of orientable manifolds . Proc. Amer. Math. Soc. 76 (1979) 310-314. MR 537096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1